# SDR AALA202304038838

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 31,487 hours, 6,449 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252162
- Part serial: L416829
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 8,887 hours, 1,832 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SIDE SLIDING WINDOW APPEARS TO HAVE A CRACK AT THE VERY TOP. REPLACED SLIDING WINDOW PER TASK CARD 22L21156001.
